# SDR SDR2005085

- Difficulty date: December 8, 2005
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Engine: Pwa PW127
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MASTER WARNING CAUTION AND FUEL ON CAP PANEL INTERMITTENTLY ON.  AIRCRAFT RETURNED TO AIRPORT.  INSPECTED FUEL TANK AND FOUND NO EVIDENCE OF DEBRIES.  CLEANED FUEL FEEDER TANK. (K)
